| Model Number |
FF-410535 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Seroma (2069); Lymphoma (3263)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of lymphoma - alcl - suspected and seroma - late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "confirmed alcl diagnosis;" "small amount of peri-implant fluid".Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Healthcare professional stated that "the patient has a confirmed alcl diagnosis" and reported a small amount of peri-implant fluid; pathology has not been received and the markers of cd30+ and alk- have not been reported or confirmed.Additionally noted was patient's concern with the product as well as patient feeling a lump for two to three months with a little pain.Affected side is left.The device remains implanted.